MathSciNet Relay Station
MathSciNet bibliographic data
MR1425344 30C62
Ryazanov, V. I. On mappings that are quasiconformal in the mean. (Russian) Sibirsk. Mat. Zh. 37 (1996), no. 2, 378--388, iii; translation in Siberian Math. J. 37 (1996), no. 2, 325–334
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement